CaltechAUTHORS
  A Caltech Library Service

The Weierstrass mean. I. The periods of ℘(z|e_1,e_2,e_3)

Todd, John (1990) The Weierstrass mean. I. The periods of ℘(z|e_1,e_2,e_3). Numerische Mathematik, 57 (1). pp. 737-746. ISSN 0029-599X . http://resolver.caltech.edu/CaltechAUTHORS:20120509-153618609

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120509-153618609

Abstract

Let the sequences {e_i^n},i=1, 2, 3,n=0, 1, 2,...be defined by where the e(0)y^2=4(y−e_1^0)(y−e_2^0) y−e_3^0) if found from W=1/22(_ω^π)^2.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF01386440DOIUNSPECIFIED
http://www.springerlink.com/content/g303l1w81053335x/PublisherUNSPECIFIED
Additional Information:© 1990 Springer-Verlag. Received May 11, 1989. January 8, 1990. Dedicated to R. S. Varga on the occasion of his birthday.
Record Number:CaltechAUTHORS:20120509-153618609
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120509-153618609
Official Citation:The Weierstrass mean I. The periods of ℘(z|e1,e2,e3) John Todd pp. 737-746
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:31394
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:10 May 2012 20:01
Last Modified:10 May 2012 20:01

Repository Staff Only: item control page